Antidepressants causing sexual problems? Give her Viagra

MOspace/Manakin Repository

Breadcrumbs Navigation

Antidepressants causing sexual problems? Give her Viagra

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/5427

[+] show full item record


Title: Antidepressants causing sexual problems? Give her Viagra
Author: Ewigman, Bernard; Hickner, John
Keywords: antidepressants
sexual dysfunction
sexual function scales
Date: 2008-12
Publisher: Family Physicians Inquiries Network
Citation: Journal of Family Practice, 57(12) 2008: 793-796.
Abstract: Tell women for whom you prescribe selective and nonselective serotonin reuptake inhibitors (SRIs) to let you know if they develop sexual dysfunction. Offer sildenafil (50 mg with the option to increase to 100 mg) to premenopausal women on stable, effective doses of SRIs who experience this common—and treatable—side effect. Strength of recommendation B: One high-quality RCT that confirms smaller, open-label studies.
URI: http://hdl.handle.net/10355/5427

This item appears in the following Collection(s)

[+] show full item record